So tired

Had my ablation in July this year. Apart from a couple of runs of af and a brief spell in hospital after collapsing have felt fine until this week. This week have felt strange. Like af going to kick on and tiredness so bad. They have put me on Dronedarone 400mg to help with the at and am still taking 10mg bisoprolol as well so wondering if this is causing the tiredness.

The doctors prefer to keep my heart rate on the lower side of normal as they have always had trouble getting my meds right.at min it's between 41-60. I've also got dilated cardiomyopathy but on my last echo and mri my heart function was near normal. Just wondering what I should do as the tiredness really getting to me. Like zombie at min. My appt with cardiologist is not until December x

5 Replies

oldestnewest
  • I'm not sure if this is helpful as I am currently only on 2.5 bisoprolol but I take it at night, just before I go to bed.

  • Hi Jenny. My bisoprolol I take 5mg in the morning and 5 mg at 5pm that's the way the cardiologist told me to do it x

  • I felt very weak when I started Dronedarone while taking 2.5mg Bisoprolol (at night) but it improved after a few weeks when the Bisoprolol dose was reduced to 1.25mg. My heart rate is around 65 and I feel more like my normal self. Hope this helps, Jane

  • Hello, julesp, I take 2.5mg bisoprolol 3 times a day, also on 300mg fleciainide a day 100mg in morning, mid- afternoon, last thing at night. I reduced my bisoprolol from 10mg to 2.5mg as I just felt so god damn tired, it has helped though

  • I'm still feeling so tired but got appt at my gp this week. Even though I know she won't adjust my meds. It's def gotta be the combination of the deronadrone and the bisoprolol together as just on the bisoprolol I was tired but not like this. I've gone from being so full of energy after my ablation to a zombie. My partner can't believe how much my energy has gone downhill in just a week and I haven't even been overdoing it x

You may also like...